# SDR USAA2014063000040

- Difficulty date: June 27, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 14,177 hours, 11,844 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Shear Pin
- Part number: 19015183403
- Condition: Loose
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON LOWER LINK OTBD FITTING SHEAR PIN LOCKNUTS LOOSE IN BOTH THE LT & RT ENGS, INBD & OTBD POSITIONS.  RE-TORQUED THE LOCKNUTS & APPLIED THE APPROPRIATE SAFETIES.
